On the complexity of approximating the maximal inscribed ellipsoid for a polytope. Khachiyan, L. G & Todd, M. J Mathematical Programming, 61(1):137--159, Springer, 1993.
bibtex   
@ARTICLE{khachiyan1993complexity,
  author = {Khachiyan, Leonid G and Todd, Michael J},
  title = {On the complexity of approximating the maximal inscribed ellipsoid
	for a polytope},
  journal = {Mathematical Programming},
  year = {1993},
  volume = {61},
  pages = {137--159},
  number = {1},
  publisher = {Springer}
}
Downloads: 0